MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWERFLEXX POWERED AMBULANCE COT

FERNO-WASHINGTON, INC. POWERFLEXX POWERED AMBULANCE COT
Model Number 0015796
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was alleged the cot was coming loose from the ambulance fastener when the ambulance would make left hand turns.There were no reports of this alleged issue occuring during a patient transport and no injuries were reported as a result of the issue.
 
Additional Manufacturer Narrative
The cot was evaluated by an authorized field technician at the complainant's site.The cot was found to be operating as intended and no malfunctions were found.The ambulance fastening system was also evaluated and it was discovered a component of the fastener was installed incorrectly.The reported issue was able to be duplicated as a result.The subject fastener was repaired and verified as functioning according to specification.Both the cot and fastener were returned to service.There was no patient involvement reported at the time of the incident.
 
Event or Problem Description

Brand Name
POWERFLEXX POWERED AMBULANCE COT
Common Device Name
POWERFLEXX POWERED AMBULANCE COT
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key6883696
Report Number1523574-2017-00035
Device Sequence Number496462
Product Code FPO
UDI-Device Identifier00190790000226
UDI-Public00190790000226
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Emergency Medical Technician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015796
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/12/2017
Supplement Date Received by Manufacturer09/12/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1